Finite dimensional realization of a quadratic convergence yielding iterative regularization method for ill-posed equations with monotone operators

No Thumbnail Available

Date

2016

Authors

Shubha, V.S.
George, S.
Jidesh, P.
Shobha, M.E.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Recently Jidesh et al. (2015), considered a quadratic convergence yielding iterative method for obtaining approximate solution to nonlinear ill-posed operator equation F(x)=y, where F: D(F) ? X ? X is a monotone operator and X is a real Hilbert space. In this paper we consider the finite dimensional realization of the method considered in Jidesh et al. (2015). Numerical example justifies our theoretical results. 2015 Elsevier Inc. All rights reserved.

Description

Keywords

Citation

Applied Mathematics and Computation, 2016, Vol.273, , pp.1041-1050

Endorsement

Review

Supplemented By

Referenced By